RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 195–199 (Mi de2668)  

Ordinary Differential Equations

A quasilinearization method for the construction of an approximate solution of a certain boundary value problem for ordinary differential equations

I. I. Bezvershenko

Dneprodzerzhinsk Industrial Institute

Full text: PDF file (386 kB)

Bibliographic databases:
UDC: 517.927
Received: 29.01.1974

Citation: I. I. Bezvershenko, “A quasilinearization method for the construction of an approximate solution of a certain boundary value problem for ordinary differential equations”, Differ. Uravn., 12:2 (1976), 195–199

Citation in format AMSBIB
\Bibitem{Bez76}
\by I.~I.~Bezvershenko
\paper A quasilinearization method for the construction of an approximate solution of a certain boundary value problem for ordinary differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 195--199
\mathnet{http://mi.mathnet.ru/de2668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435493}
\zmath{https://zbmath.org/?q=an:0333.34007}


Linking options:
  • http://mi.mathnet.ru/eng/de2668
  • http://mi.mathnet.ru/eng/de/v12/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020